# SDR IPXA12576052

- Difficulty date: September 18, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 28,753 hours, 13,433 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CARGO COMPARTMENT BS 900-1080, LBL 63 HAS 9 MISDRILLED HOLES.  REPLACED STUB BEAMS STA 980 LT AND 1020 LT IAW DWGS.  REPAIRED FLOORBEAM STA 1080 LT IAW EA 121129 IR AND EO B757-5310-48926-A. REPAIRED MISDRILLED HOLES TA 900-1060, LBL 63 IAW EA 121104 IR AND EO B757-5310-48951-A.
